# SDR SWAA2022030245464

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE; UPR TE FIXED PNL; CENTER SUPT BRKT CRACKED ON FWD SIDE. MARKED. / R/H WING T/E FIXED PNL CENTER SUPPORT BRACKET CRACKED. REMOVED CRACKED SUPPORT ANGLE I/A/W SRM 51-40-02-06-0. LOCATED AND DRILLED NEW SUPPORT ANGLE BRACKET I/A/W SRM 51-40-05-0G-0 ALSO AIPC 57-50-00-25. INSTALLED NEW CENTER SUPPORT ANGLE BRACKET I/A/W SRM 51-40-02-0G-0 ALSO AIPC 57-50-00-25.
